| Model Number |
20E |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device ac power was inoperable.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.